| Model Number |
102620-81A |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On august 7, 2024, senseonics was made aware of an incident where the user experienced sensor inaccuracy which led to early sensor removal.
Additional Manufacturer Narrative
The sensor replacement alert was first presented to the user on (b)(6) 2024, day 136 after insertion.The sensor was tested in-house, and the review of investigation analysis revealed a loss of chemical performance.The system correctly disabled the sensor when it detected the performance failure, and the system's self-test functions were working normally.The root cause of the performance failure was due to the sensor's hydrogel oxidation.As part of resolution, a return material authorization was issued for sensor replacement.No further resolution was necessary for this complaint.B4.Date of this report (b)(6) 2024.D9 device available for evaluation? yes, device received on 09/24/2024.G3 date received by the manufacturer? 08 october 2024.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 10.H6.Investigation findings updated to 3231.H6.Investigation conclusions updated to 4307.